My birth control is Alesse, and I am a perfect user. I have never missed a pill in the many months of being on the pill, and I take it at the exact same time every day to ensure I am protected to the max. I had a tooth extraction a few weeks ago and was prescribed Amoxicillan. During the time I was on Amocicillan, my boyfriend and I had sex a few times with no other form of protection, but he pulled out when he was about to cum. For the past week I have been very tired, have had sore Breasts, lower back pain, slight stomach cramping, moodiness, and headaches. These are all the symptoms I get before my break week when my period arrives, and I just started the first day of my break week today, so I am hoping this is just symptoms of my period coming. I am worried I am pregnant although I feel if I was pregnant it would be much more obvious (the symtoms would be worse too.) Any information would be helpful! Thanks everyone!
birth control is never 100 % effective . its is only close to 100% when you are usuing protection (condoms) The pull out method is NOT effective . first of all the pre - cum and he may ejaculate before he pulls out. He also may not even realize . But your real problem is that Birth control DOES NOT WORK ON ANY ANTIBIOTIC! Your dentist or doctor should have told you this .
- Alesse Information for Consumers
- Alesse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alesse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 1 answer
Posted 6 Jan 2014 • 1 answer
If I have been taking birth control for 2 weeks exactly and had unprotected sex could I be pregnant?
Posted 9 Jan 2014 • 2 answers
Posted 8 Jun 2015 • 1 answer
Posted 3 May 2016 • 0 answers